Hi, I'm new to this forum, and it's good to know I'm not as along in all this as it sometimes feels.I've had IBS-D for 8 years now (diagnosed for 3). I went to a GI earlier this year, because my symptoms were worse than my PCP was comfortable dealing with any longer. He recommended a colonoscopy, but the way he was, he totally scared me off of it, and I didn't schedule it. (I know, I know.) He sounded pretty sure it was IBS, but gave me no hope for feeling better.Anyway, I had been on Levsin, and it worked, most of the time. But we're now ttc and my ob/gyn recommended going off it if I could. So far - not too bad. 2 episodes in 3 months, and 1 bout with constipation (which always leads to a D attack for me).Over the weekend I had one of the worst attacks of my life - it lasted 14 hours, there was vomitting, and the usual intense cramping, chills, and sweats. I'm still not back to normal.Last night while trying to go, when I wiped there was some clear mucous with a streak of bright red blood.This has happened a few times since going off the Levsin (but never before). But it had always been in conjuction with my period starting, so I shrugged it off. But looking back, I'm sure it was the same clear mucous and bright red blood. Not a LOT, none in the toilet, just on the paper. Always after an episode / during the difficulties of getting things back to normal functioning.Has anyone else had this? Does anyone know what could be causing this? I'm worried about it, since it's never happened before going off the Levsin, but my PCP is on vacation, and I'm not going back to the same GI, so I need to talk to my PCP first.Any insights to set my mind at ease ..Thank you.